# SDR SWAA2015112446414

- Difficulty date: November 14, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 35,079 hours, 24,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0200200
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EXIT SIGN LENS COVERS ABOVE DOORS CRACKED.  R & R SIGN IAW AMM.
